Quick search
Go!

Sγϕ-CLOSED SETS IN A FUZZY TOPOLOGICAL SPACE ENDOWED WITH A FUZZY STACK


PRAKASH MUKHERJEE
University of Calcutta Department of Pure Mathematics Address: 35, Ballygunge Circular Road, Kolkata-700019, INDIA. e-mail: prakashmukherjee25@gmail.com

Issue:

SSRSMI, Number 1, Volume XXX

Section:

Volume 30, Number 1

Abstract:

The main purpose of this article is to introduce and study a concept of a generalized type of fuzzy closed (open) sets in a fuzzy topological space that is endowed with a fuzzy stack. Also several properties of these sets have been studied. Finally by using the aforesaid kind of generalized fuzzy closed sets, we have defined and studied two classes of functions between such spaces, which turn out to be respectively smaller and larger than that of fuzzy continuous functions.

Keywords:

Fuzzy stack, Sγϕ-closed sets, Sγϕ-open sets, Sγϕ-continuity, Sγϕ-strong fuzzy continuity.

Code [ID]:

SSRSMI202001V30S01A0006 [0005284]

Note:

Full paper:

Download pdf


Copyright (c) 1995-2007 University of Bacu